MathSciNet Relay Station
MathSciNet bibliographic data
MR989921 (90c:20024) 20D08 (20E28)
Linton, Stephen A. The maximal subgroups of the Thompson group. J. London Math. Soc. (2) 39 (1989), no. 1, 79–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement